# SDR USAASB99156

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 528 - PILOT REPORTED PRIOR TO DEPARTURE, THE FORWARD ENTRY AND FORWARD SERVICE DOOR EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  BATTERY PACK, P/N 2013-1ALP.  CHARGER ASSY, P/N 2012-1.  REF:  OPERATOR CNTRL NR 99ZZZX2961.  (X)
